×

zbMATH — the first resource for mathematics

On the three-dimensional lunar problem and other perturbation problems of the Kepler problem. (English) Zbl 0569.70013
The existence of quasiperiodic solutions with two and three basic frequencies of the three-dimensional restricted problem of three bodies for high values of the Jacobian constant is established using KAM-theory and appropriate regularization and introduction of action-angle-variables in the relevant unperturbed integrable system. A review of the spinor regularization of the Kepler problem is given.
Reviewer: H.Rüßmann

MSC:
70F15 Celestial mechanics
37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kummer, M, On the stability of Hill’s solutions of the plane restricted three body problem, Amer. J. math., 101, 1333-1354, (1979) · Zbl 0448.70005
[2] Kustaanheimo, P; Stiefel, E, Perturbation theory of Kepler motion based on spinor regularization, J. reine angew. math., 218, 204-219, (1965) · Zbl 0151.34901
[3] Stiefel, E.L; Scheifele, G, Linear and regular celestial mechanics, (1971), Springer-Verlag Berlin/Heidelberg/New York · Zbl 0226.70005
[4] \scR. Jost, “Das H-Atom nach Kustaanheimo-Stiefel-Scheifele,” unpublished manuscript.
[5] Souriau, J.M, Structure de systèmes dynamiques, (1970), Dunod Paris · Zbl 0186.58001
[6] Abraham, R; Marsden, J.E, Foundations of mechanics, (1978), Cummings Reading, Mass
[7] Kirillov, A.A, Elements of the theory of representations, (1976), Springer-Verlag Berlin/New York · Zbl 0342.22001
[8] Moser, J, Various aspects of integrable Hamiltonian systems, () · Zbl 0468.58011
[9] Marsden, J; Weinstein, A, Reduction of symplectic manifolds with symmetries, Rep. math. phys., 5, 121-130, (1974) · Zbl 0327.58005
[10] Marsden, J, Applications to global analysis in mathematical physics, (1974), Publish or Perish · Zbl 0367.58001
[11] Marsden, J, Geometric methods in mathematical physics, () · Zbl 0485.70001
[12] Penrose, R, Twistor algebra, J. math. phys., 8, 345-366, (1967) · Zbl 0163.22602
[13] Sternberg, S, On the role of field theories in our physical conception of geometry, (), 1-80
[14] Baumgarte, J, Das oszillator-Kepler problem und die Lie-algebra, J. reine angew. math., 301, 59-76, (1978) · Zbl 0375.70005
[15] Barut, A.O, Dynamical groups and generalized symmetries in quantum theory with applications in atomic and particle physics, (1972), Christchurch
[16] Guillemin, V; Sternberg, S, Geometric asymptotics, (), 175-178
[17] Moser, J.K, Regularization of Kepler’s problem and the averaging method on a manifold, Comm. pure appl. math., 23, 609-636, (1970) · Zbl 0193.53803
[18] Moser, J.K, Lectures on Hamiltonian systems, Mem. amer. math. soc., 81, 1-60, (1968) · Zbl 0172.11401
[19] \scR. C. Churchill, “Non-linear Oscillators at Low Energies,” preprint. · Zbl 0561.70024
[20] Siegel, C.L; Moser, J.K, Lectures on celestial mechanics, (1971), Springer-Verlag Berlin/Heidelberg/New York · Zbl 0312.70017
[21] Arnold, V.I; Avez, A, Ergodic problems of classical mechanics, (1968), Benjamin New York · Zbl 0167.22901
[22] Kummer, M, On resonant non-linearly coupled oscillators with two equal frequencies, Comm. math. phys., 48, 53-79, (1976) · Zbl 0321.58017
[23] Kummer, M, On resonant classical Hamiltonians with two equal frequencies, Comm. math. phys., 58, 85-112, (1978) · Zbl 0377.58010
[24] Kummer, M, On resonant Hamiltonians with two degrees of freedom near an equilibrium point, (), 57-75
[25] Kummer, M, On the existence of invariant analytic two-manifolds in a resonant system with two degrees of freedom, (), 91-107
[26] Belbruno, E, A new regularization of the restricted three body problem with applications, () · Zbl 1229.37003
[27] Conley, C, On some new long periodic solutions of the plane restricted three body problem, Comm. pure appl. math., 16, 449-467, (1963) · Zbl 0129.16902
[28] Moser, J, On the theory of quasiperiodic motions, SIAM rev., 8, 145-172, (1966) · Zbl 0243.34081
[29] Moser, J, Convergent series expansions for quasi-periodic motions, Math. ann., 169, 136-176, (1967) · Zbl 0149.29903
[30] Helgason, S, Differential geometry and symmetric spaces, (1962), Academic Press New York · Zbl 0122.39901
[31] Jefferys, W.H; Moser, J; Kozai, Y, Quasiperiodic solutions for the three-body problem, Astronom. J., Astronom. J., 67, 591-578, (1962), See also
[32] Kummer, M, On the regularization of the Kepler problem, Comm. math. phys., 84, 133-152, (1982) · Zbl 0496.70023
[33] Iwai, T, On a “conformai” Kepler problem and its reduction, J. math. phys., 22, 1633-1639, (1981) · Zbl 0467.70024
[34] Kummer, M, On the construction of the reduced phase space of a Hamiltonian system with symmetry, Indiana univ. math. J., 30, 281-291, (1981) · Zbl 0425.70019
[35] \scR. Churchill, M. Kummer and D. Rod, “On Averaging, Reduction, and Symmetry in Hamiltonian Systems,” Diff. Equations, in press. · Zbl 0476.70017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.